# SDR DALA2024041504437

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 440 S8
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0290256) CRACK DETECTED IN FRAME AT A/C RAIL BRACKET STA 440, STR 8. REPAIRED PER WORK CARD 2526-01236-02A.
